# SDR CA050407006

- Difficulty date: April 1, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 26,553 hours, 41,410 cycles
- Engine: Pwa PT6A65B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1013840252
- Part serial: 0319H8323
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDSHIELD INNER PANE SHATTERED IN CRUISE.  CREW CARRIED OUT ABNORMAL PROCEDURES FOR CRACKED WINDSHIELD AND LANDED THE AIRCRAFT.
